# SDR DALA2021031501459

- Difficulty date: March 15, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 83,748 hours, 38,149 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 CRACK INDICATION AT DOOR STOP #1, FR 16-, LH SIDE, HOLES #1 AND #3 IN THE FRAME, AND HOLE #2 IN THE INTERCOSTAL. CORRECTIVE ACTION: COMPLIED WITH ERA 590536-14AD REV O. (1755492)
